# SDR 98ZZZX1462

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7288M
- Make and model: Cessna 175
- Aircraft serial: 55588
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Eng Mt Lower
- Part time: 3,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT FIREWALL ENGINE MOUNT BRACKET FOUND CRACKED INTO TWO PIECES.  UPPER LEFT AND RIGHT BRACKETS FOUND TO HAVE SIMILAR CRACKS, BUT NOT AS EXTENSIVE.  AREA IS DIFFICULT TO INSPECT AS ENGINE MOUNT BOLTS NEED TO BE REMOVED AND BRACKETS ARE OFTEN COVERED UP BY INSULATION.  NEW PARTS ARE .010 INCH THICKER THAN ORIGINAL.
